# SDR AALA20050208

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - TWO LEFT HAND OVERHEAD AISLE EMERGENCY LIGHTS AFT OF EXIT SIGN AT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK FOR TWO LEFT HAND OVERHEAD AISLE EMERGENCY LIGHTS AFT OF EXIT SIGN AT OVEWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
